# SDR SWIA202053199

- Difficulty date: August 22, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 329.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE COMMON TO DD6 INTERCOSTAL AT 329.50 IS CORRODED, MARKED.  C-CHECK RO 10/9/2020.  REPLACED PAX DOOR ATTACH ANGLE AT FS 329.50 P/N 600-31902-269, REF CRJ-900 SRM AND DWG.  COMPLIED WITH TASK CARD.
